# SDR 2001FA0000035

- Difficulty date: June 20, 2001
- Submitted: June 20, 2001
- Operation: General aviation
- Aircraft: N460QS
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1159WM4007415G
- Part serial: DDT043
- Condition: Cracked
- Location: Lt Wing
- Part time: 2,298 hours, 1,068 cycles
- Component: Lt Wing, GIV
- Component part number: 1159W400023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A SCHEDULE VISUAL INSPECTION OF THE WING IT WAS NOTED A CRACK WAS IN RIB WEB.  THE RIB IS LOCATED NEXT TO THE LAST OUTBOARD LEFT WING.  CRACK IS 7 INCH LONG ALONG THE THE BOTTOM SIDE THEN TURNS UP AT BOTH ENDS FOR 1 INCH.  REMOVED AND REPLACED WITH NEW RIB.
